Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 214042, 17 pages
http://dx.doi.org/10.1155/2012/214042
Research Article

Positive Solutions for a Fractional Boundary Value Problem with Changing Sign Nonlinearity

1School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 14 April 2012; Accepted 25 June 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Yongqing Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives (Theory and Applications), Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993.
  2. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999.
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Nieto, Theory and Applicational Diffential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  4. O. P. Agrawal, “Formulation of Euler-Lagrange equations for fractional variational problems,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 368–379, 2002. View at Publisher · View at Google Scholar
  5. V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 8, pp. 828–834, 2008. View at Publisher · View at Google Scholar
  6. N. Kosmatov, “Integral equations and initial value problems for nonlinear differential equations of fractional order,” Nonlinear Analysis, vol. 70, no. 7, pp. 2521–2529, 2009. View at Publisher · View at Google Scholar
  7. R. P. Agarwal, D. O'Regan, and S. Staněk, “Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 371, no. 1, pp. 57–68, 2010. View at Publisher · View at Google Scholar
  8. B. Ahmad and A. Alsaedi, “Existence of solutions for anti-periodic boundary value problems of nonlinear impulsive functional integro-differential equations of mixed type,” Nonlinear Analysis, vol. 3, no. 4, pp. 501–509, 2009. View at Publisher · View at Google Scholar
  9. S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis, vol. 71, no. 11, pp. 5545–5550, 2009. View at Publisher · View at Google Scholar
  10. D. Jiang and C. Yuan, “The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application,” Nonlinear Analysis, vol. 72, no. 2, pp. 710–719, 2010. View at Publisher · View at Google Scholar
  11. C. S. Goodrich, “Existence of a positive solution to a class of fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1050–1055, 2010. View at Publisher · View at Google Scholar
  12. A. Arara, M. Benchohra, N. Hamidi, and J. J. Nieto, “Fractional order differential equations on an unbounded domain,” Nonlinear Analysis, vol. 72, no. 2, pp. 580–586, 2010. View at Publisher · View at Google Scholar
  13. H. A. H. Salem, “On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 565–572, 2009. View at Publisher · View at Google Scholar
  14. C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010. View at Publisher · View at Google Scholar
  15. M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order and nonlocal conditions,” Nonlinear Analysis, vol. 71, no. 7-8, pp. 2391–2396, 2009. View at Publisher · View at Google Scholar
  16. M. El-Shahed and J. J. Nieto, “Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3438–3443, 2010. View at Publisher · View at Google Scholar
  17. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar
  18. M. Rehman and R. A. Khan, “Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1038–1044, 2010. View at Publisher · View at Google Scholar
  19. J. Allison and N. Kosmatov, “Multi-point boundary value problems of fractional order,” Communications in Applied Analysis, vol. 12, no. 4, pp. 451–458, 2008. View at Google Scholar
  20. C. Yuan, D. Jiang, and X. Xu, “Singular positone and semipositone boundary value problems of nonlinear fractional differential equations,” Mathematical Problems in Engineering, vol. 2009, Article ID 535209, 17 pages, 2009. View at Publisher · View at Google Scholar
  21. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar
  22. B. Ahmad and J. J. Nieto, “Existence results for higher order fractional differential inclusions with nonlocal boundary conditions,” Nonlinear Studies, vol. 17, no. 2, pp. 131–138, 2010. View at Google Scholar
  23. X. Xu and X. Fei, “The positive properties of Green's function for three point boundary value problems of nonlinear fractional differential equations and its applications,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 4, pp. 1555–1565, 2012. View at Publisher · View at Google Scholar
  24. K. Li and J. Jia, “Existence and uniqueness of mild solutions for abstract delay fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1398–1404, 2011. View at Publisher · View at Google Scholar
  25. K. Deimling, Nonlinear Functional Analysis, Springer, New York, NY, USA, 1985.